Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How Can I Withdraw From Osphena Safely?

Hi I am 70 years old. I have been taking osphena for the last 3 years and would like to discontinue taking them now. My Dr took me down to 3 times a week, M, W and Fri. I have taken the Monday tab away, do I discontinue the rest now or keep going? Can you tell me how safely?
Mon, 5 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Osphena is used to relieve some symptoms that come with menopause. It does not generally cause dependence so a patient can easily stop it but the symptoms she was trying to treat may come back.
Thus you may gradually reduce the dose till you stop it completely but the symptoms related to menopause may come back anyway.
The safest way to start or stop medication is to discuss this with your doctor, follow his instructions and do the follow-ups he recommends.

I hope this answers your query. I remain at your disposal in case further medical assistance is needed.

Regards,
Dr. Antoneta Zotaj,
General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
How Can I Withdraw From Osphena Safely?

Hello, Osphena is used to relieve some symptoms that come with menopause. It does not generally cause dependence so a patient can easily stop it but the symptoms she was trying to treat may come back. Thus you may gradually reduce the dose till you stop it completely but the symptoms related to menopause may come back anyway. The safest way to start or stop medication is to discuss this with your doctor, follow his instructions and do the follow-ups he recommends. I hope this answers your query. I remain at your disposal in case further medical assistance is needed. Regards, Dr. Antoneta Zotaj, General and Family Physician